Dr. Foivos Xanthos
Assistant Professor, Department of Mathematics
Publications and Preprints
Closedness of convex sets in Orlicz spaces with applications to dual representation of risk measures,
with N. Gao and D. H. Leung
Published and forthcoming papers in peer-reviewed journals
Fatou Property, representations, and extensions of law-invariant risk measures on general Orlicz spaces,
with N. Gao, D. H. Leung and Cosimo Munari
, Finance Stoch., to appear. arXiv:1701.05967.
Duality for unbounded order convergence and applications,
with N. Gao and D. H. Leung, Positivity, to appear.
Option spanning beyond Lp-models,
with N. Gao, Math Finan Econ, 11 (2017), 3, 383–391.
On the C-property and w*-representations of risk measures,
with N. Gao, Math. Finance, to appear.
Uo-convergence and its applications to Cesàro means in Banach lattices,
with N. Gao and V.G. Troitsky, Israel J. Math., 220 (2017), 2, 649–689.
Spaces of regular abstract martingales,
with V.G. Troitsky, J. Math. Anal. Appl.,
434 (2016), no. 2, 1753–1761. [link]
A version of Kalton's theorem for the space of regular operators,
Collect. Math. , 66(1), 55-62, 2015. [link]
Non existence of weakly Pareto optimal allocations,
Econ Theory Bull, 2: 137-146, 2014. [link]
A note on the equilibrium theory of economies with asymmetric information,
J. Math. Econ., 55: 1-3, 2014. [link]
Unbounded order convergence and application to martingales without probability, with N. Gao,
J. Math. Anal. Appl., 415(2), 931-947, 2014. [link]
Reflexive cones, with E. Casini, E. Miglierina, I.A. Polyrakis,
Positivity, 17(3), 911-933, 2013. [link]
Grothendieck ordered Banach spaces with an interpolation property, with I.A. Polyrakis,
Proc. Amer. Math. Soc. , 141(5), 1651-1661, 2013. [link]
Nonreplication of options, with C. Kountzakis, I.A. Polyrakis,
Math. Finance,, 22(3), 569-584 , 2012. [link]
Cone characterization of Grothendieck spaces and Banach spaces containing c0, with I.A. Polyrakis,
Positivity, 15(4), 677-693, 2011. [link]
Maximal submarkets that replicate any option, with I.A. Polyrakis,
Ann. Finance, 7(3), 407-423, 2011. [link]
Numerical solution of stochastic differential equations with additive noise by Runge-Kutta methods, with I. Famelis and G. Papageorgiou,
J. Numer. Anal. Indust. Appl. Math, 4(3-4), 171-180, 2009. [link]